# SDR UPS06446599

- Difficulty date: March 14, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1030-1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1030-1040 LBL 11 TIE DOWN TRACK FLANGE LWR FACE FOUND CORRODED.  CORROSION BLEND OUT 0.077" BY 1" BY 3" EXCEED SRM 53-10-01 FIG 1 LIMIT.  BS 1000-1130 LBL 11" TIE DOWN TRACK REPAIRED AS PER SRM 53-10-05 FIG 34.
